Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178

  [Search Papers]
1651. N. Riazi,
Dynamics of Solitons in Inhomogeneous Josephson Junctions
Int. J. Theor. Phys. 35(1996), 101-113  [abstract]   
IPM/P-1996/043
 
1652. A. Aghamohammadi, M. Khorrami and A. Shariati,
Toda Theories as Contractions of Affine Toda Theories
Phys. Lett. B 389(1996), 260-263  [abstract]   
arXive.org link: hep-th/9610015 [ abs, src, ps, others], cited by
IPM/P-1996/042
 
1653. R. Mansouri and M. Khorrami,
The Equivalence of Darmois-Israel and Distributional Method for Thin Shells in General Relativity
J. Math. Phys. 37(1996), 5672-5683  [abstract]   
arXive.org link: gr-qc/9608029 [ abs, src, ps, others], cited by
IPM/P-1996/041
 
1654. A. Shojai and M. Golshani,
Some Observable Results of the Retarted Bohm's Theory
  (Preprint) [abstract]   
arXive.org link: quant-ph/9612020 [ abs, src, ps, others], cited by
IPM/P-1996/040
 
1655. M. Khorrami, M.R. Rahimi Tabar and A. Aghamohammadi,
The Logarithmic Conformal Field Theories
Nucl. Phys. B 497(1997), 555-566  [abstract]   
arXive.org link: hep-th/9610168 [ abs, src, ps, others], cited by
IPM/P-1996/039
 
1656. S. Rouhani and M.R. Rahimi Tabar,
Logarithmic Correlation Functions in Two-Dimensional Turbulence
Phys. Lett. A 224(1997), 331-336  [abstract]   
arXive.org link: hep-th/9606154 [ abs, src, ps, others], cited by
IPM/P-1996/038
 
1657. A. Aghamohammadi and M. Khorrami,
Derivation of Theories: Structures of the Derived System in Terms of Those of Original System in Classical Mechanics
Nuovo Cimento B 113(1998), 1361-1371  [abstract]   
arXive.org link: hep-th/9610169 [ abs, src, ps, others], cited by
IPM/P-1996/037
 
1658. F. Ardalan and A.H. Fatollahi,
Point-Like Structure in Strings and Non-Commutative Geometry
Phys. Lett. B 408(1997), 157-163  [abstract]   
arXive.org link: hep-th/9610181 [ abs, src, ps, others], cited by
IPM/P-1996/036
 
1659. V. Karimipour and A. Langari,
A Modified Quantum Renormalization Group for XXZ Chain
Int. J. Mod. Phys. B 12(1998), 2359-2370  [abstract]   
arXive.org link: cond-mat/9611057 [ abs, src, ps, others], cited by
IPM/P-1996/035
 
1660. H. Salehi,
Problems of Dynamics Generally Covariant Quantum Field Theory
Int. J. Theor. Phys. 36(1997), 143-155  [abstract]   
IPM/P-1996/034
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.